Calculus of Variations and Partial Differential Equations

, Volume 46, Issue 1, pp 325–351

Weakly coupled nonlinear Schrödinger systems: the saturation effect

  • Liliane de Almeida Maia
  • Eugenio Montefusco
  • Benedetta Pellacci
Article

DOI: 10.1007/s00526-011-0484-x

Cite this article as:
de Almeida Maia, L., Montefusco, E. & Pellacci, B. Calc. Var. (2013) 46: 325. doi:10.1007/s00526-011-0484-x

Abstract

We study the existence of solutions for a class of saturable weakly coupled Schrödinger systems. In most of the cases we show that least energy solutions have necessarily one trivial component. In addition sufficient conditions for the existence of a solution with both positive components are found.

Mathematics Subject Classification (2010)

35J2035Q5535Q60

Copyright information

© Springer-Verlag 2012

Authors and Affiliations

  • Liliane de Almeida Maia
    • 1
  • Eugenio Montefusco
    • 2
  • Benedetta Pellacci
    • 3
  1. 1.Departmento de MatemáticaUniversidade de BrasíliaBrasiliaBrazil
  2. 2.Dipartimento di MatematicaSapienza Università di RomaRomaItaly
  3. 3.Dipartimento di Scienze ApplicateUniversità degli Studi di Napoli ParthenopeNapoliItaly